Free ergodic Z2-systems and complexity

Cyr Van, Bryna Kra

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Using results relating the complexity of a two dimensional sub-shift to its periodicity, we obtain an application to the well-known conjecture of Furstenberg on a Borel probability measure on [0, 1) which is invariant under both x → px (mod 1) and x → qx (mod 1), showing that any potential counterexample has a nontrivial lower bound on its complexity.

Original languageEnglish (US)
Pages (from-to)1163-1173
Number of pages11
JournalProceedings of the American Mathematical Society
Volume145
Issue number3
DOIs
StatePublished - 2017

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Free ergodic Z<sup>2</sup>-systems and complexity'. Together they form a unique fingerprint.

Cite this